# SDR AALA201802209012

- Difficulty date: January 31, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED LOWER SILL LEFT HAND SIDE IN AFT GALLEY AREA BETWEEN FR 66 TO FR 68 AT LEFT HAND STRINGER 23. REPLACED LOWER SILL PER SRM 51-72-11 AND DRAWING D53480505.
